# SDR EIAA9571

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Req'D Oil
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY NR 2 ENGINE SHUTDOWN AT TOP OF DESCENT FOR LOW ENGINE OIL QTY.  ENGINE OIL TEMP AND PRESSURE NORMAL.  ENGINE NR 2 COWLING OPENED AND INSPECTED/CLEANED NR 2 ENGINE OF ALL GREASE AND OIL.  ENGINE RUN PERFORMED AT IDLE POWER.  FOUND NO SIGN OF OIL LEAKAGE.  RESERVICED ENGINE WITH 20 QTS TO REQUIRED LEVEL, OIL LEVEL DURING ENGINE RUN FOUND SATISFACTORY.  (M)
